MathSciNet Relay Station
MathSciNet bibliographic data
MR2322753 (2008h:46018) 46G20 (46E50)
Galindo, Pablo; Miralles, Alejandro Interpolating sequences for bounded analytic functions. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3225–3231 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement